# SDR NACA202408270001

- Difficulty date: August 23, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 89,526 hours, 15,752 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Loose
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV AND ASSOCIATED STATUS ON FINAL APPROACH, EICAS MESSAGE CLEARED AFTER 30 SECONDS. ACCOMPLISHED AIR SUPPLY MODULE BITE TEST FOUND NORMAL IAW MM 36-23-00, FOUND HPSOV SENSE LINE LOOSE, TIGHTENED RH HPSOV SENSE LINE IAW AMM 36-11-07 THUMB TEST GOOD.
